9 Aug 2009
It can be addictive, yes. You could become dependent on it. Which means, physically, your body will not be able to sleep withought it, if sleep is what you're using it for. Or mentally, you could become addictive, thinking in your mind "I just can't sleep withought it... I need it!" and most likely, you give in. But, any drug mostly can be addictive in a way...
- Diphenhydramine Information for Consumers
- Diphenhydramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diphenhydramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 16 Sep 2009
... alertness & no sleep
2 answers • 2 Apr 2013
I have been using Diphenhydramine for 20 years or so. I have been increasing my dosage sometimes up?
... to 100mg lately to get allergy relief or to get me to sleep. Now I am experiencing night sweats, confusion, blurred vision, lethargy, and slight ...
1 answer • 2 May 2013